Kompaktheit von Integraloperatoren auf Banachverbänden.

Rainer J. Nagel; Ulf Schlotterbeck

Mathematische Annalen (1973)

  • Volume: 202, page 301-306
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Nagel, Rainer J., and Schlotterbeck, Ulf. "Kompaktheit von Integraloperatoren auf Banachverbänden.." Mathematische Annalen 202 (1973): 301-306. <http://eudml.org/doc/162419>.

author = {Nagel, Rainer J., Schlotterbeck, Ulf},
journal = {Mathematische Annalen},
language = {ger},
pages = {301-306},
title = {Kompaktheit von Integraloperatoren auf Banachverbänden.},
url = {http://eudml.org/doc/162419},
volume = {202},
year = {1973},

AU - Nagel, Rainer J.
AU - Schlotterbeck, Ulf
TI - Kompaktheit von Integraloperatoren auf Banachverbänden.
JO - Mathematische Annalen
PY - 1973
VL - 202
SP - 301
EP - 306
LA - ger
UR - http://eudml.org/doc/162419
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.